Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online
Ask a Urologist   »  

What to do if Tac gel is put by mistake in urethra instead of K-Y jelly?

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2006
Answered : 869 Questions
Question
hello I by mistake put Tac in my urethra instead of ky to do urethral play. Tac is the stuff you put on tens pads sinds that time I have had a much iretated urethra what can I do YYYY@YYYY The irritation has already been for 5 weeks. The tac gel went down all the way to the prostate it stopped just before it. I did have my prostate checked and it was normal
Posted Sun, 15 Dec 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Pratap VGM 1 hour later
Brief Answer: Inflammation of urethra Detailed Answer: Dear sir Welcome to healthcare magic Tac gel is a conductive adhesive gel, which is used to do tests like ECG, TENS, EMG... When it travels through urethra, it causes inflammation of urethra, but it might not be serious unless there is secondary infection by bacterias.. since your age is 65 years and bacterial colonials become active.. So see for the signs of infections such as fever, chills and pain and burning sensation during urination.. Dont worry it will be self limited as you dont have any immunomodulatory conditions like diabetes. So drink lot of water... Since you have irritation, folow the following instructions 1. Stop using scented soaps 2. Avoid bike rides doe long time 3. Select and use antiinflammatory and analgesic drugs, it is advised to take a course of antibiotics after consulting your doctor.. Hope this information is helpful Thanks
Above answer was peer-reviewed by
 
Follow-up: What to do if Tac gel is put by mistake in urethra instead of K-Y jelly? 18 minutes later
I have been taking antibiotic Ciprofloxacin i do pee normal not blocked
 
 
Answered by Dr. Pratap VGM 31 minutes later
Brief Answer: Yes it is recommended Detailed Answer: Dear sir It is recommended to use the medicine Ciprofloxacin. So don't worry. Try to add one anti inflammatory drug. Thanks
Above answer was peer-reviewed by
 
Follow-up: What to do if Tac gel is put by mistake in urethra instead of K-Y jelly? 16 hours later
The products you advised do the help with discomfort and help heel the antiinflammation. Can I buy them over the counter that would be great because i am on vacation right now pl advice .I am happy that i am in touch with you thank you for helping The antiinflammatory drugs Do they help the healing process also. Can they be bought over the counter ?? If not is there something over the counter that can help
 
 
Answered by Dr. Pratap VGM 1 hour later
Brief Answer: they do help Detailed Answer: Dear sir It will reduce the inflammation and increase the healing process. Antiinfammatory drugs like ibuprofen is available over the counter. You may take this medicine twice a day after food for few days. However ciprofloxacin (antibiotic) needs a prescription. Regards
Above answer was peer-reviewed by
 
Follow-up: What to do if Tac gel is put by mistake in urethra instead of K-Y jelly? 14 hours later
I have 7 pills Ciprofloxacin left should i take 1. 500 pill per day to get her with 2 inflammation pills. Ps i have been on antibiotics for 14 days already and have no simptons of fever pea is also clear
 
 
Answered by Dr. Pratap VGM 37 minutes later
Brief Answer: complete the course of antibiotics Detailed Answer: Dear sir Please complete the course of antibiotics. Ciprofloxacin is usually taken two times per day for 5 days. You can get a urine microscopy, culture and sensitivity to check for infection. Antiinflammatory drugs like Diclofenac or ibuprofen can be taken if you have irritation. But please consult your doctor once before taking ciprofloxacin. Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor